高级检索    BBS留言 | 登陆 | 注册 |

------分类导航------

个人信息:
Personal Information

----------------------
研究兴趣:
Research Areas

----------------------
项目与论文:
Selected Publications

----------------------
其它:
Others

Office: Room 2605,
Department of Mathematics,
Shanghai Jiao Tong University
Mail: xiaodong@sjtu.edu.cn
Mailing-Address: No.800,
Dong Chuan Road, Shanghai, P.C: 200240
Telephone: 54743148-2605
Li JS, Zhang XD,On the Laplacian eigenvalues of a graph,LINEAR ALGEBRA AND ITS APPLICATIONS, 1998, 285(1-3)
  [PDF]   [cited]
Yang Shang-jun,Yang and Zhang Xiao-dong,Eigenvalues on the boundary of certain inclusion for the spectrum of a matrix,A Journal of Chinese University(NUMERICAL MATHEMATICS) Vol.7,No.1,May 1998  [PDF]   [cited]
Zhang XD, Yang SJ,有广义对角占优系数矩阵的齐次线性方程组,高等学校计算数学学报, 1997, 19(03)  [PDF]   [cited]
石茂忠 张晓东,对角占优矩阵的推广及应用,数学研究 Vol.30 N0.2 Jun 1997  [PDF]   [cited]
Yang SJ, Zhang XD,关于Hadamard不等式的注记,Acta Mathematicae Appplicatae Sinica, 1997, 20(02)  [PDF]   [cited]
Li JS, Zhang XD,A new upper bound for eigenvalues of the Laplacian matrix of a graph,LINEAR ALGEBRA AND ITS APPLICATIONS, 1997, 265  [PDF]   [cited]
Tam BS, Yang SJ, Zhang XD
,Invertibility of irreducible matrices,LINEAR ALGEBRA AND ITS APPLICATIONS, 1997, 259  [PDF]   [cited]
Zhang XD, Yang SJ ,M-矩阵的行列式不等式,工程数学学报, 1996, 13(03)  [PDF]   [cited]
Zhang XD,满足Fischer不等式的一类矩阵,怀化师专学报, 1995, 14(01)  [PDF]   [cited]
Yang SJ, Zhang XD,四元数方阵的拟行列式及拟特征多项式,Journal of Anhui University Natural Science Edition, 1994, 02  [PDF]   [cited]
共83条, 第8页/共9页 第一页 上一页 下一页 尾页

------最新论文------

Complete multipartite graphs are determined by their distancespectra...........
The inertia of weighted unicyclic graphs...........
A NEW ENTANGLEMENT MEASURE_D-CONCURRENCE...........
The signless Laplacian coefficients and incidence energy of bicyclic graphs.......3/3
Sharp bounds for the signless Laplacian spectral radius in terms of clique number.......3/1

上海交通大学数学系
Copyright (C) 2004-2020, All Rights Reserved